# SDR AUS20030254

- Difficulty date: February 25, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 7160 · Engine Air Intake System
- Part: Flapper Valve
- Part number: 1156602
- Condition: Separated
- Location: Eng Air Intake
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) CARBURETOR AIR BOX FLAPPER VALVE SEPARATED FROM SPINDLE SHAFTDUE TO WEAR.
